# SDR ABXA9700761

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: 5920285501
- Condition: Corroded
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 3 SLAT TRACK CABLE PULLEY BRACKET WAS FOUND CORRODED.  THE BRACKET WAS REPLACED IAW DC9 MM.
